# SDR VNAA0712005

- Difficulty date: December 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 9,155 hours, 8,844 cycles
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 08858
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Part time: 9,155 hours, 8,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SHORTLY AFTER TAKEOFF THE FORWARD LAVATORY SMOKE DETECTOR HAD INTERMITTENT INDICATION.  THERE WAS NO VISIBLE SMOKE OR ODOR DETECTED.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE FORWARD SMOKE DETECTOR PER MEL 26-16-01.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
